# SDR AALA960152

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49455
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BNA - FLT 2075 - AFTER TAKEOFF BNA WITH APU PLACARDED INOPERATIVE DUE TO OIL LOSS, SMOKE NOTED IN CABIN AND COCKPIT.  AIRCRAFT RETURNED TO BNA AND LANDED WITHOUT INCIDENT.  REPLACED ALL COALESCER BAGS AND ACCOMPLISHED GROUND ENGINE RUN AND PACK BURN-OUT PROCEDURE WITH NO SMOKE NOTED.  AIRCRAFT RETURNED TO SERVICE AND APU SUBSEQUENTLY REPLACED AT ORD/29.  (X)
